Thunderstorm Wind, St. Mary
- When
- June 11, 8:05 AM CST
- Where
- St. Mary County, Berwick
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.683, -91.217
Trees were blown down.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
Trees were blown down.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 11, 5:34 AM CST, 2 hours 31 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 634 AM CDT WED JUN 11 2003 WILL UPDATE LFT ZONE TO INCREASE POPS TODAY. SHRA/TSRA CURRENTLY COVER ABOUT 60 TO 70 PERCENT OF THE LFT AREA AND ALTHOUGH THIS ACTIVITY SHOULD START TO DISSIPATE/MOVE EAST THIS MORNING...LOOKS LIKE IT IS LINGERING A BIT LONGER THAN EXPECTED. ............PREVIOUS DISCUSSION.............. CURRENTLY...UPPER LEVEL TROF IN EASTERN OK EVIDENT ON PROFILER PLOTS AND WV IMAGERY. AREA OF CONVECTION ASSOCIATED WITH THIS TROF IS MOVING INTO THE NORTHWESTERN PORTIONS OF SHV CWA. ISOLATED SHOWERS ASSOCIATED WITH A SPEED CONVERGENCE BOUNDARY BEING PICKED UP ON RADAR DOWN IN OUR COASTAL WATERS AND SLOWLY MOVING TO THE NORTH. SOME OF THESE SHOWERS ARE MAKING IT AS FAR AS I-10. SHORT TERM...MID-LEVEL ENERGY SUPPORTING CURRENT SHOWERS IN SOUTHERN AND MARINE ZONES WILL MOVE TO THE EAST AND WEAKEN BY SUNRISE...SO NOT LOOKING FOR ANY FURTHER DEVELOPMENT AFTER THAT TIME. AS THE S/W IN OK MOVES EAST TODAY...LOOKING FOR ASSOCIATED ENERGY AND MOISTURE TO MOVE THROUGH OUR AREA...MOSTLY THE NORTHERN ZONES. WILL GO WITH HIGHER POPS UP NORTH...ALTHOUGH WITH THIS CURRENT PATTERN ALL AREAS HAVE CHANCE POPS TODAY. WITH A SLIGHT INCREASE IN CLOUD COVER TODAY COMPARED TO YESTERDAY...TEMPS WILL BE JUST SLIGHTLY LOWER THAN YESTERDAYS MAX. LONG TERM...NO CHANGES PLANNED FOR THE CURRENT FCST IN THE LONG TERM. SLIGHT CHANCE TO CHANCE POPS THROUGH EARLY NEXT WEEK. GFS SHOWS UPR LVL RIDGE MOVING INTO THE AREA AROUND THE TUES/WED TIME- FRAME...SO MAY BE ABLE TO LOWER POPS THEN...BUT FOR NOW TOO IFFY TO SAY FOR SURE. .PRELIMINARY POINT TEMPS/POPS... KLCH 88 77 88 76 / 30 20 30 20 KBPT 89 77 89 77 / 30 20 20 20 KAEX 91 75 90 75 / 40 20 30 20 KLFT 89 76 89 76 / 40 20 30 20 .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. MCNATT
LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-121030- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 448 AM CDT WED JUN 11 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS...CENTRAL... SOUTH-CENTRAL AND SOUTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE AREA WILL PRODUCE ISOLATED SHOWERS THUNDERSTORMS THROUGHOUT THE DAY. HEAVY RAIN... SMALL HAIL...AND GUSTY WINDS ARE POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH EARLY NEXT WEEK. SOME THUNDERSTORMS WILL HAVE THE POSSIBILITY OF BEING SEVERE. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT. THE ASSISTANCE OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED AT THIS TIME. MCNATT
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2003Every state in 2003This day in weather historyWarnings in Louisiana, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5367170.